RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2013, Volume 25, Issue 2, Pages 149–159 (Mi dm1242)  

This article is cited in 6 scientific papers (total in 6 papers)

On transformations of probability distributions by read-once quasigroup formulae

A. D. Yashunskii


DOI: https://doi.org/10.4213/dm1242

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2013, 23:2, 211–223

Bibliographic databases:

UDC: 519.713.6
Received: 23.10.2012

Citation: A. D. Yashunskii, “On transformations of probability distributions by read-once quasigroup formulae”, Diskr. Mat., 25:2 (2013), 149–159; Discrete Math. Appl., 23:2 (2013), 211–223

Citation in format AMSBIB
\Bibitem{Yas13}
\by A.~D.~Yashunskii
\paper On transformations of probability distributions by read-once quasigroup formulae
\jour Diskr. Mat.
\yr 2013
\vol 25
\issue 2
\pages 149--159
\mathnet{http://mi.mathnet.ru/dm1242}
\crossref{https://doi.org/10.4213/dm1242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3156641}
\elib{http://elibrary.ru/item.asp?id=20730483}
\transl
\jour Discrete Math. Appl.
\yr 2013
\vol 23
\issue 2
\pages 211--223
\crossref{https://doi.org/10.1515/dma-2013-015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84890395636}


Linking options:
  • http://mi.mathnet.ru/eng/dm1242
  • https://doi.org/10.4213/dm1242
  • http://mi.mathnet.ru/eng/dm/v25/i2/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Yashunskii, “O mnozhestvakh raspredelenii veroyatnostei, sokhranyaemykh operatsiyami konechnogo polya”, Preprinty IPM im. M. V. Keldysha, 2014, 051, 20 pp.  mathnet
    2. A. D. Yashunskii, “On read-once transformations of random variables over finite fields”, Discrete Math. Appl., 25:5 (2015), 311–321  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. D. Yashunskii, “Priblizheniya veroyatnostnykh raspredelenii funktsiyami $k$-znachnoi logiki”, Preprinty IPM im. M. V. Keldysha, 2016, 058, 7 pp.  mathnet  crossref
    4. A. D. Yashunskii, “Konechnye sistemy operatsii dlya approksimatsii diskretnykh veroyatnostnykh raspredelenii”, Preprinty IPM im. M. V. Keldysha, 2017, 010, 7 pp.  mathnet  crossref
    5. A. D. Yashunskii, “O konechnykh algebrakh bernullievskikh raspredelenii”, Preprinty IPM im. M. V. Keldysha, 2018, 034, 19 pp.  mathnet  crossref  elib
    6. A. D. Yashunsky, “Algebras of probability distributions on finite sets”, Proc. Steklov Inst. Math., 301 (2018), 304–318  mathnet  crossref  crossref  isi  elib  elib
  • Дискретная математика
    Number of views:
    This page:298
    Full text:86
    References:54
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020